# SDR ZZDA2011646

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT CABIN FLOOR, STA 200, LBL 5 TO RBL 8, CORROSION.  ACCOMPLISHED CABIN FLOOR DOUBLER REPAIR PER B717 SRM 51-70-11.
